| Model Number |
145FS35 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, guidewire purple coating color peeling can be seen under endoscopy.It was stated that 7 devices were reported issue.Among them, 5 samples were returned and 2 are no sample.
Additional Manufacturer Narrative
The reported event was unconfirmed.No root cause was provided as the reported event was unconfirmed.A device history record review was not required since the reported failure was unconfirmed.As the reported event was unconfirmed, a labelling review was not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description